MAUDE Adverse Event Report: GETINGE DISINFECTION AB 91E-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 91E-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number 9127E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to manufacturer.
 
Event or Problem Description
On 27th september, 2021 getinge became aware of an incident where the wheel broke off from an instrument wash rack which is an accessory to the 9100 e series washer disinfector.As a consequence at least three trays fell to from the rack to the floor.The incident occurred while the unit was being operated by hospital staff during loading the cart washer.There was no information provided about adverse outcome for this occurrence.The instrument wash rack is not registered as a medical device, however upon the situation occurrence it was used with the medical device washer disinfector from 91e-series as a system.Instruments which was falling off from the trolley could bring a hazardous situation for the operator and could potentially lead to serious body injury if the situation was to reoccur, therefore we decided to report the complaint in abundance of caution.
 
Event or Problem Description
Manufacturer reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Manufacturer reference numer: (b)(4).
 
Additional Manufacturer Narrative
On 27th september, 2021, getinge became aware of an issue with an instrument wash cart, part number 6002116701.The wash cart was used together with washer disinfector 9127e, with serial number (b)(6), udi number (b)(4).The device was manufactured on 8th june, 2021 and installed in the facility on 10th september, 2021.At the time of failure occurred the unit was under warranty.We were able to establish that the customer product complaint is related to a load which fell off the instrument wash cart, part number 6002116701 due to the wheel assembly missing.The review of reportable events registered in the company¿s complaint handling system within last 5 years was performed.When reviewing reportable events of this type, we were able to establish that we have registered reportable complaint for manual trolley where loads fell off to the ground due to wheel assembly missing.However, it is the first event on that issue that we have received for the instrument wash cart with part number 6002116701.During the investigation course we were able to determine that there was no injury reported related to this issue.However considering the worst case scenario when the loads falling off the trolley could bring a hazardous situation for the operator and lead to serious body injury if the situation was to reoccur, we decided to report the complaint in abundance of caution.After the reported event, a getinge service technician visited the customer site, resolved the problem, reinstalled the cart wheel assembly and returned the device for usage in fully operational stage.Taking into the consideration all information available it was determined by the subject matted expert from the manufacturing site that the fasteners came loose and this directly led to the reported event in which the wheel detached and the load fell.It was established that when the event occurred, the accessory used with the washer disinfector did not meet its specification and in this way device contributed to reportable event.The getinge product was directly involved with the reported incident.However, none of the provided information indicates that upon the event occurrence the device was being used for patient treatment.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.

Brand Name
91E-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
dennis genito
ljungadalsgatan 11
vaxjo 
MDR Report Key12580029
Report Number9616031-2021-00030
Device Sequence Number1113823
Product Code MEC
UDI-Device Identifier07340153710054
UDI-Public(01)07340153710054
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number9127E
Device Catalogue Number9127E-001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer10/28/2021
05/04/2022
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date11/22/2021
06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown